# SDR ANCF200800001

- Difficulty date: January 23, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- Aircraft time: 29,413 hours, 23,536 cycles
- Engine: Pwa JT9D*
- Engine time: 29,876 hours, 32,687 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R OIL STRAINER CLOG ANNUNCIATION DISPLAYED ON EOAP DURING CRZ AT FL 350, ENG WAS OPERATED AT IDLE THRUST UNTIL LANDING; NO REVERSE WAS USED ON ENGINE.  AS PER AMM 79-20-06 REMOVED AND REPLACED ENG OIL FILTER AND ENG OIL CHANGE PER AMM 12-12-04.  PERFORMED ENG CHECK ON GROUND OK.  PER AMM 71-00-00, FILTER P/N 815345.
